Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 9

International Journal of Pure Mathematical Sciences

Volume 9
See as eBook
The product has been placed in your shopping Cart.
P. 1

An Investigation on the Beta Function III: Explicit Evaluation of the Harmonic Number H3/2

Authors: Edigles Guedes, K. Raja Rama Gandhi

Citation: E. Guedes and K. R. R. Gandhi, "An Investigation on the Beta Function III: Explicit Evaluation of the Harmonic Number H3/2", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 1-2, 2014

P. 3

An Investigation on the Beta Function IV: An Approximation of the Error Function

Authors: Edigles Guedes, K. Raja Rama Gandhi

Citation: E. Guedes and K. R. R. Gandhi, "An Investigation on the Beta Function IV: An Approximation of the Error Function", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 3-9, 2014

P. 10

On the Complete Elliptic Integrals and Babylonian Identity XII: The Complete Elliptic Integral of First Kind and Power Series Representation

Authors: Edigles Guedes, K. Raja Rama Gandhi

Citation: E. Guedes and K. R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity XII: The Complete Elliptic Integral of First Kind and Power Series Representation", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 10-11, 2014

P. 12

Existence and Uniqueness of Fixed Point Theorems in Partially Ordered Metric Spaces

Authors:

Citation: "Existence and Uniqueness of Fixed Point Theorems in Partially Ordered Metric Spaces", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 12-17, 2014

P. 18

Common Fixed Point Theorem for Three Self Mappings

Authors: Oinam Budhichandra Singh

Citation: O. B. Singh "Common Fixed Point Theorem for Three Self Mappings", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 18-24, 2014

P. 25

Oscillation Criteria for a Class of Discrete Nonlinear Fractional Equations

Authors: M. Reni Sagayaraj, A. George Maria Selvam, M. Paul Loganathan

Citation: M. R. Sagayaraj et al., "Oscillation Criteria for a Class of Discrete Nonlinear Fractional Equations", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 25-32, 2014

P. 33

A Note on Universal Black Holes of a Dynamic System

Authors: Kondru Prasen, K. Raja Rama Gandhi

Citation: K. Prasen and K. R. R. Gandhi, "A Note on Universal Black Holes of a Dynamic System", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 33-39, 2014